# SDR UPS02238111

- Difficulty date: April 22, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 47,850 hours, 34,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs479str26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND AT LAP SKINS BS 479 STRINGER 26R     FASTENERS REMOVED IAW SRM51-30-02, UPUPER SKIN CUT OUT BETWEEN BS 47 2-485, NDT NDF, REPAIR PARTS FABRICATED IAW AND INSATLLED IAW EO B72 7-5330-16775.
